# SDR AALA202112107249

- Difficulty date: November 17, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737*
- Aircraft serial: 31236
- Aircraft time: 17,150 hours, 6,994 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT: CLEANED DEBRIS FROM TRACK AND LATCH AREA IAW AMM 25-40-15, OPS CHECK GOOD.** (CLOSED)
